# SDR CA990804023

- Difficulty date: July 19, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- System (JASC): 3411 · Pitot/Static System
- Part: Hose
- Part number: AE1000307E0236
- Condition: Cracked
- Location: Pitot System
- Part time: 24,527 hours
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) PITOT STATIC TEST FOUND A LARGE LEAK AT STANDBY ALT STATIC HOSE.  FOUND BADLY DETERIORATED AND CRACKED.
